MathSciNet Relay Station
MathSciNet bibliographic data
MR1069750 33D45 (33D80 39A10 44A15)
Koornwinder, Tom H.; Swarttouw, René F. On $q$-analogues of the Fourier and Hankel transforms. Trans. Amer. Math. Soc. 333 (1992), no. 1, 445–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement